# SDR SWAA2022030797731

- Difficulty date: April 5, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 39,151 hours, 19,319 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241AEF IS DELAMINATED. / REMOVED AND REPLACED CABIN FLOOR PANEL 241AEF PER AMM 53-21-00. OK TO INSTALL DOCUMENTED ON TASK CARD JPANEL-241-CLOSE.
